# SDR FDEA200910193606

- Difficulty date: October 19, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 82,182 hours, 14,385 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LANDING GEAR WW,  WWL LT FWD SIDE DOUBLER CRACKED.  REMOVED IAW SRM  51-31-01 REV. 41.  DOUBLER FABRICATED IAW DWG AEA0526 REV. NC.  NEW DOUBLER INSTALLED IAW SRM 51-31-01 REV 41.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 108.
